# SDR VNAA2011100400027

- Difficulty date: September 29, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 16,793 hours, 16,804 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OUTBOARD SPOILERONS AND OUTBOARD FLIGHT SPOILERS CAUTION MESSAGES IN FLIGHT ON APPROACH TO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
